# SDR IXXA06SMN004S

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT OUTBD FLAP PANEL LWR SKIN DENTED, AT STA XF 420.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG 2Q.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DC-8 SRM 57-2-1 FIG 2Q.  FABRICATED EXTERNAL REPAIR DOUBLER (ALCLAD 2024 T3 0.050) IAW DC-8 SRM 57-2-1 FIG 2Q, DC-8 SRM 57-7-1 FIG 4, TR # 57-94 ITEM U Q DATED 10-01-02.  CLEANED, TREATED AND PRIMED AREA + EXTERNAL REPAIR DOUBLER IAW DC-8 SRM 51-1-8B.  INSTALLED EXTERNAL REPAIR DOUBLER IAW DC-8 SRM 57-2-1 FIG 2Q, DC-8 SRM 51-1-9 (HYSOL), DC-8 SRM 51-1-21.
